JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDED MATRICES OVER REGULAR RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDED MATRICES OVER REGULAR RINGS
Wang Shuqin; Chen Huanyin;
  PDF(new window)
 Abstract
In this paper, we investigate bounded matrices over regular rings. We observe that every bounded matrix over a regular ring can be described by idempotent matrices and invertible matrices. Let A, be bounded matrices over a regular ring R. We prove that for some .
 Keywords
bounded matrix;idempotent matrix;invertible matrix;
 Language
English
 Cited by
 References
1.
P. Ara, Strongly $\pi$-regular rings have stable range one, Proc. Amer. Math. Soc. 124 (1996), no. 11, 3293-3298

2.
P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Diagonalization of ma- trices over regular rings, Linear Algebra Appl. 265 (1997), 147-163 crossref(new window)

3.
M. J. Canfell, Completion of diagrams by automorphisms and Bass' first stable range condition, J. Algebra 176 (1995), no. 2, 480-503 crossref(new window)

4.
J. J. Carmona, J. Cuf and P. Menal, On the unit 1-stable rank of rings of analytic functions, Publ. Mat. 36 (1992), no. 2A, 439-447 crossref(new window)

5.
H. Chen, Exchange rings with Artinian primitive factors, Algebr. Represent. Theory 2 (1999), no. 2, 201-207 crossref(new window)

6.
H. Chen, Units, idempotents, and stable range conditions, Comm. Algebra 29 (2001), no. 2, 703-717 crossref(new window)

7.
H. Chen, Exchange rings having stable range one, Int. J. Math. Math. Sci. 25 (2001), no. 12, 763-770 crossref(new window)

8.
H. Chen, Extensions of rings with many units, Comm. Algebra 31 (2003), no. 5, 2403-2416 crossref(new window)

9.
K. R. Goodearl, von Neumann regular rings, Pitman, London, San Francisco, Melbourne, 1979

10.
K. R. Goodearl, von Neumann regular rings, second ed., Krieger, Malabar, Fl., 1991

11.
M. Henriksen, On a class of regular rings that are elementary divisor rings, Arch. Math.(Basel) 24 (1973), 133-141 crossref(new window)

12.
P. Menal and J. Moncasi, Lifting units in self-injective rings and an index theory for Rickart C$^{\ast}$-algebras, Pacific J. Math. 126 (1987), no. 2, 295-329 crossref(new window)

13.
A. A. Klein, The sum of nil one-sided ideals of bounded index of a ring, Israel J. Math. 88 (1994), no. 1-3, 25-30 crossref(new window)

14.
K. R. Nagarajan, M. P. Devasahayam and T. Soundararajan, Products of three triangular matrices, Linear Algeb. Appl. 292 (1999), no. 1-3, 61-71 crossref(new window)

15.
K. R. Nagarajan, M. P. Devasahayam and T. Soundararajan, Products of three triangular matrices over commutative rings, Linear Algebra Appl. 348 (2002), 1-6 crossref(new window)

16.
W. K. Nicholson, Strongly clean rings and Fitting's lemma, Comm. Algebra 27 (1999), no. 8, 3583-3592 crossref(new window)

17.
L. N. Vaseretein and E. Wheland, Commutators and companion matrices over rings of stable rank 1, Linear Algebra Appl. 142 (1990), 263-277 crossref(new window)